Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8294
Title: Limit free computation of entropy
Authors: Dikranjan, Dikran
Giordano Bruno, Anna
Keywords: topological entropyalgebraic entropytotally disconnected compact groupfinite depth
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Dikran Dikranjan and Anna Giordano Bruno, "Limit free computation of entropy", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 297–312.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
Various limit-free formulas are given for the computation
of the algebraic and the topological entropy, respectively in the settings
of endomorphisms of locally finite discrete groups and of continuous
endomorphisms of totally disconnected compact groups. As applica-
tions we give new proofs of the connection between the algebraic and
the topological entropy in the abelian case and of the connection of the
topological entropy with the finite depth for topological automorphisms.
Type: Article
URI: http://hdl.handle.net/10077/8294
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Dikranjan_GiordanoBruno_RIMUT44.pdf231.41 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

617
checked on Apr 1, 2020

Download(s) 50

637
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.